MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ

APPLIED MEDICAL RESOURCES GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ
Model Number GTK17
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: subtotal hysterectomy, bilateral salpingectomies.Event description: "surgeon had placed uterus in the alexis ces bag and had pulled bag to the outside of the abdomen.After pulling white ring of alexis ces, had checked to see the location of the specimen before rolling the ring of the alexis ces and had noticed that specimen was not in bag.Had put the scope into the abdomen, had noticed that specimen had fallen out of the bag.When pulled the alexis ces out from the abdomen, there was a hole at the bottom of the bag." additional information received on march 26, 2018: "i spoke to the tm who attended the case.She said that the scrub nurse folded the alexis ces and did not notice the hole/tear.The bag was not specifically inspected for tears.The specimen was measure 2 weeks prior to the case as 12 x 11 x 8cm.After the incident, the specimen was able to be placed into a gtb14." type of intervention: unk.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned for evaluation.Visual inspection confirmed the complainants experience of a hole in the bottom of the bag.Based on the condition of the returned unit, the reported event was caused by a missing film to film seal.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
GTK17, ALEXIS CES W 12X100 KII BAL BLNT
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7429789
Report Number2027111-2018-00149
Device Sequence Number16635074
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826(17)200316(30)01(10)1296491
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/16/2020
Device Model NumberGTK17
Device Catalogue Number700314020
Device Lot Number1296491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date06/21/2018
Patient Sequence Number1